Publicação: LIMIT CYCLES of DISCONTINUOUS PIECEWISE LINEAR DIFFERENTIAL SYSTEMS
dc.contributor.author | Cardin, Pedro Toniol [UNESP] | |
dc.contributor.author | De Carvalho, Tiago [UNESP] | |
dc.contributor.author | Llibre, Jaume | |
dc.contributor.institution | Universidade Estadual Paulista (Unesp) | |
dc.contributor.institution | Univ Autonoma Barcelona | |
dc.date.accessioned | 2014-05-20T13:26:36Z | |
dc.date.available | 2014-05-20T13:26:36Z | |
dc.date.issued | 2011-11-01 | |
dc.description.abstract | We study the bifurcation of limit cycles from the periodic orbits of a two-dimensional (resp. four-dimensional) linear center in R(n) perturbed inside a class of discontinuous piecewise linear differential systems. Our main result shows that at most 1 (resp. 3) limit cycle can bifurcate up to first-order expansion of the displacement function with respect to the small parameter. This upper bound is reached. For proving these results, we use the averaging theory in a form where the differentiability of the system is not needed. | en |
dc.description.affiliation | IBILCE UNESP, Dept Matemat, BR-15054000 São Paulo, Brazil | |
dc.description.affiliation | Univ Autonoma Barcelona, Dept Matemat, E-08193 Barcelona, Spain | |
dc.description.affiliationUnesp | IBILCE UNESP, Dept Matemat, BR-15054000 São Paulo, Brazil | |
dc.description.sponsorship | Fundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP) | |
dc.description.sponsorship | MICIIN | |
dc.description.sponsorship | Generalitat of Catalonia | |
dc.description.sponsorship | ICREA Academia | |
dc.description.sponsorshipId | FAPESP: 07/07957-8 | |
dc.description.sponsorshipId | FAPESP: 07/08707-5 | |
dc.description.sponsorshipId | MICIIN: MTM2008-03437 | |
dc.description.sponsorshipId | Generalitat of Catalonia: SGR2009-410 | |
dc.format.extent | 3181-3194 | |
dc.identifier | http://dx.doi.org/10.1142/S0218127411030441 | |
dc.identifier.citation | International Journal of Bifurcation and Chaos. Singapore: World Scientific Publ Co Pte Ltd, v. 21, n. 11, p. 3181-3194, 2011. | |
dc.identifier.doi | 10.1142/S0218127411030441 | |
dc.identifier.issn | 0218-1274 | |
dc.identifier.lattes | 8032879915906661 | |
dc.identifier.orcid | 0000-0002-8723-8200 | |
dc.identifier.uri | http://hdl.handle.net/11449/8604 | |
dc.identifier.wos | WOS:000298815900007 | |
dc.language.iso | eng | |
dc.publisher | World Scientific Publ Co Pte Ltd | |
dc.relation.ispartof | International Journal of Bifurcation and Chaos | |
dc.relation.ispartofjcr | 1.501 | |
dc.relation.ispartofsjr | 0,568 | |
dc.rights.accessRights | Acesso restrito | |
dc.source | Web of Science | |
dc.subject | Discontinuous piecewise linear differential systems | en |
dc.subject | Limit cycles | en |
dc.subject | averaging theory | en |
dc.title | LIMIT CYCLES of DISCONTINUOUS PIECEWISE LINEAR DIFFERENTIAL SYSTEMS | en |
dc.type | Artigo | |
dcterms.license | http://www.worldscientific.com/page/authors/author-rights | |
dcterms.rightsHolder | World Scientific Publ Co Pte Ltd | |
dspace.entity.type | Publication | |
unesp.author.lattes | 8032879915906661[1] | |
unesp.author.orcid | 0000-0003-3927-938X[2] | |
unesp.author.orcid | 0000-0002-8723-8200[1] | |
unesp.author.orcid | 0000-0002-9511-5999[3] | |
unesp.campus | Universidade Estadual Paulista (UNESP), Instituto de Biociências, Letras e Ciências Exatas, São José do Rio Preto | pt |
unesp.department | Matemática - IBILCE | pt |
Arquivos
Licença do Pacote
1 - 2 de 2
Nenhuma Miniatura disponível
- Nome:
- license.txt
- Tamanho:
- 1.71 KB
- Formato:
- Item-specific license agreed upon to submission
- Descrição:
Nenhuma Miniatura disponível
- Nome:
- license.txt
- Tamanho:
- 1.71 KB
- Formato:
- Item-specific license agreed upon to submission
- Descrição: